# SDR DALA2015080404837

- Difficulty date: August 3, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK REPAIR PLUGS X 54, BS 480-484, AND 605-610.  PLUGS WERE REPLACED IAW SRM 51-30-1, 53-05, FIG 4, 51-10-3, PAR 14, 21.
